# SDR FDEA201604201296

- Difficulty date: April 20, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 66,105 hours, 15,521 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE INTERIOR AT APPROX STATION XOS 669, BEADED DOUBLER FOUND CRACKED.  CRACKED BEADED DOUBLER CARRIED OUT INNER DOUBLER REPAIR IAW SRM 57-40-02-2R FIGURE 203 REPAIR 5.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
